# SDR RRXA97015

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 561139091
- Condition: Dented
- Location: Ws 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-MAINTENANCE VISIT, FOUND LT WING LWR SKIN CREASED AND DENTED PAST LIMITATIONS IAW DC-8 SRM, AT XRS=750 BETWEEN STRINGER 53 AND REAR SPAR.  FABRICATED AND INSTALLED DOUBLER REPAIR FROM 7075T-6 IAW APPROVED FAA-DER REO-02582.
